Journal article icon

Journal article

Validity of nonlinear geometric optics for entropy solutions of multidimensional scalar conservation laws

Abstract:

Nonlinear geometric optics with various frequencies for entropy solutions only in L∞ of multidimensional scalar conservation laws is analyzed. A new approach to validate nonlinear geometric optics is developed via entropy dissipation through scaling, compactness, homogenization, and L1-stability. New multidimensional features are recognized, especially including nonlinear propagations of oscillations with high frequencies. The validity of nonlinear geometric optics for entropy solutions in L∞...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.jde.2005.04.014

Authors


Journal:
Journal of Differential Equations
Volume:
222
Issue:
2
Pages:
439-475
Publication date:
2006-03-15
DOI:
ISSN:
0022-0396
URN:
uuid:0422d627-b5bb-4beb-a060-fbfa7453424b
Source identifiers:
203270
Local pid:
pubs:203270

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP